Posted by galkeepinon on August 31, 2003, at 13:19:59
In reply to Lexapro dosage questions? Why was I taking so much, posted by jc12578 on August 31, 2003, at 9:43:38
Whoooooooooooaaaaaaaaaaaaaaa-you started out at 30mg!!! That is a very high dose! What was your doc thinking?-I know that's what YOU'RE probably thinking!
Wow. Without going into anymore-I truly believe for your sake, try finding another doc~or communicate to him how you are feeling first and tell him that you feel like he/she isn't listening to you~you deserve it, and his remarks are not helping you. Remember, this is your life, and your body, and you pay him (well insurance maybe)but still...........
Also, what about going down to 5mg Lexapro again?
> OK so I have been catching up after my week of torture(mostly self inflicted)...I am having horrible withdrawls from the lex...I have constant chills and my head is killing me...switching back to celexa...because I yelled at my psych till he said ok...not going to be on that poison..
> ANYWAYS...as I am reading through these posts I am looking at the dosages that you all are on...and I am wondering if there is a reason why I got started out at 30 mgs of lex a day when I see that most of you are on from 5-20...I know I am fat I weigh like 250...does that have something to do with it or is there some other reasons that I get such high doses...maybe I am being paranoid but is my condition more serious then they tell me or something...I mean I went up to 120 on the prozac...and i can NEVER get a straight answer from my psych...He thinks he is too smart for the world even tho my IQ is over 190 (GEEZ!!! I really despise that man...every session he says stuff like it's so nice to see that people have IQ's close to his..he's given me an IQ test twice...I really don't care that I can take tests well I just want to be normal again and not wake up every morning thinking I should be dead...OK gotta stop getting angry)..thank god he is leaving soon...anyone have any advice answers...would really appreciate it